# SDR DALA2024102410373

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 74,260 hours, 28,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6046196) DURING SVC, FOUND CABIN EMER LIGHTING PARTIALLY INOP @ L2 DOOR AREA. R&R BATTERY PACK ON POWER SUPPLY @ L2 DOOR PER B737 AMM 33-51.
